Alert archive / Pennsylvania / Wind Chill Advisories in 2011
Wind Chill Advisory 3, NWS Binghamton, NY
NWS Binghamton, NY issued this wind chill advisory at Jan 23, 2011, 10:07 PM EST for 5 counties in Pennsylvania; Delaware County, Otsego County, Sullivan County, New York. It took effect at Jan 24, 2011, 12:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 10:07 PM EST (03:07 UTC)
- In effect from
- Jan 24, 2011, 12:00 AM EST
- Expired
- Jan 24, 2011, 3:32 AM EST
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
Counties Delaware County, NY, Otsego County, NY, Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 76 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
754 WWUS41 KBGM 240307 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1007 PM EST SUN JAN 23 2011 NYZ009-240415- /O.CAN.KBGM.WC.W.0001.000000T0000Z-110124T0500Z/ NORTHERN ONEIDA- INCLUDING THE CITY OF...BOONVILLE 1007 PM EST SUN JAN 23 2011 ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND CHILL WARNING. WINDS HAVE DROPPED TO NEAR CALM ACROSS THE AREA...THUS THE WIND CHILL WARNING HAS BEEN CANCELLED. HOWEVER, LOW TEMPERATURES WILL DROP TO BETWEEN 20 AND 25 BELOW ZERO BY DAYBREAK. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. $$ NYZ046-057-062-241100- /O.CAN.KBGM.WC.Y.0002.000000T0000Z-110124T1100Z/ /O.NEW.KBGM.WC.Y.0003.110124T0500Z-110124T1100Z/ OTSEGO-DELAWARE-SULLIVAN- INCLUDING THE CITIES OF...ONEONTA...WALTON...DELHI...MONTICELLO 1007 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. * LOCATIONS: WESTERN CATSKILLS AND OTSEGO COUNTY. * HAZARDS: WIND CHILLS 10 BELOW TO 20 BELOW. * WINDS: NORTHERLY 5 TO 10 MPH. WINDS WILL DIE DOWN TOWARD DAYBREAK. * TEMPERATURES: 5 TO 10 BELOW AFTER MIDNIGHT. * TIMING: THROUGH DAYBREAK. * IMPACTS: WIND CHILL TEMPERATURES ARE EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ PAZ043-044-047-048-072-241100- /O.CAN.KBGM.WC.Y.0002.000000T0000Z-110124T1100Z/ /O.NEW.KBGM.WC.Y.0003.110124T0500Z-110124T1100Z/ WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- INCLUDING THE CITIES OF...TUNKHANNOCK...SCRANTON...WILKES-BARRE... HAZLETON...MILFORD...HONESDALE 1007 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. * LOCATIONS: NORTHEAST PENNSYLVANIA. * HAZARDS: WIND CHILLS 5 BELOW TO 15 BELOW. * WINDS: NORTHERLY 5 TO 10MPH. WINDS WILL DIE DOWN TOWARD DAYBREAK. * TEMPERATURES: FALLING BELOW ZERO . * TIMING: THROUGH DAYBREAK. * IMPACTS: WIND CHILL TEMPERATURES ARE EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. A WIND CHILL ADVISORY IS ISSUED WHEN WINDS COMBINE WITH VERY COLD TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE WIND CHILL IS EXPECTED TO BE COLD ENOUGH TO CAUSE FROSTBITE IN ABOUT 30 MINUTES OR LESS...AND COULD LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. && $$ NYZ015>018-022>025-036-037-044-045-055-056-PAZ038>040-240415- /O.CAN.KBGM.WC.Y.0002.000000T0000Z-110124T0500Z/ YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-TIOGA-BROOME- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- INCLUDING THE CITIES OF...PENN YAN...SENECA FALLS...AUBURN... SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...ITHACA... ONEIDA...UTICA...ROME...CORTLAND...NORWICH...OWEGO...BINGHAMTON... MONTROSE 1007 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE BECOME CALM ACROSS MOST OF THE AREA...THUS THE WIND CHILL ADVISORY HAS BEEN CANCELLED. HOWEVER, LOW TEMPERATURES WILL DROP WELL BELOW ZERO OVERNIGHT. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY. $$ PN
1 follow-up statement
833 WWUS41 KBGM 240832 WSWBGM URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 332 AM EST MON JAN 24 2011 NYZ046-057-062-PAZ043-044-047-048-072-240945- /O.CAN.KBGM.WC.Y.0003.000000T0000Z-110124T1100Z/ OTSEGO-DELAWARE-SULLIVAN-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- INCLUDING THE CITIES OF...ONEONTA...WALTON...DELHI... MONTICELLO...TUNKHANNOCK...SCRANTON...WILKES-BARRE...HAZLETON... MILFORD...HONESDALE 332 AM EST MON JAN 24 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE WIND CHILL ADVISORY. WINDS ARE NEARLY CALM ACROSS THE AREA, THUS THE WIND CHILL ADVISORY HAS BEEN CANCELLED. HOWEVER, LOW TEMPERATURES EARLY THIS MORNING WILL RANGE FROM 5 TO 15 DEGREES BELOW ZERO THEREFORE THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY, MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ MUNDSCHENK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 9:23 PM EST, 44 minutes earlier.
Area forecast discussion, Jan 23, 9:23 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
923 PM EST SUN JAN 23 2011
.SYNOPSIS...
AN ARCTIC AIR MASS WILL SETTLE OVER THE REGION TONIGHT BRINGING
WIDESPREAD SUBZERO TEMPERATURES ACCOMPANIED BY DANGEROUSLY COLD
WIND CHILLS. LOW PRESSURE WILL TRACK INTO THE UPPER GREAT LAKES
REGION MONDAY AND MONDAY NIGHT WITH LIGHT SNOW AND SNOW SHOWERS
FOR MUCH OF THE REGION. ANOTHER MORE SUBSTANTIAL STORM IS FORECAST
TO POTENTIALLY AFFECT THE REGION FOR MID WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 930 PM EST...
TRICKY UPDATE ON TAP FOR TONIGHT WITH DROPPING TEMPS IN SOME
SPOTS, STEADY TEMPS IN OTHERS, WIND CHILL HEADLINES MINUS WINDS,
AND PESKY LK CLDS AND SNOW SHOWERS STILL HANGING ON.
AS OF 02Z 1032MB SFC HIPRES WAS BUILDING INTO WRN QUEBEC WITH
RIDGE AXIS EXTNDG SOUTH TWD FA. THO PRESSURE GRADIENT RMNS ACRS
FAR ERN ZONES, RMNG AREAS HV DECOUPLED OUTSIDE OF A FEW HIGHER
LOCATIONS. KITH STILL REPORTING WINDS BTWN 5-10MPH WITH KBGM
AROUND 5MPH. MOST OTHER SITES HV GONE CALM. STILL SEEING ARND
10MPH ACRS THE CATSKILLS AND POCONOS AS EXPECTED.
WITH WINDS DECOUPLED, WIND CHILL ADVISORY SEEMS TO BE MISSING ONE
KEY INGREDIENT. THUS, PLAN TO CANCEL ADVISORY FM NRN TIER UP INTO
MOHAWK VLY WITHIN AN HOUR. HWVR, WINDS SHUD RMN UP ACRS THE WRN
CATS/POCONOS REGION INTO PART OF THE OVRNGT AND WL LET ADVISORY
RIDE THERE.
HV BEEN CONTINUALLY ADJUSTING HRLY TEMPS THIS EVNG. TEMPS
PLUMMETED RAPIDLY AFT 23Z ACRS THE NORTH UNDER CLR SKIES AND SURGE
OF VRY COLD AIR UPSTREAM. THIS WAS EVIDENT ON IR IMAGERY AND
SUPPORTED 13 DEGREE TEMP DROP IN ONE HOUR AT WATERTOWN. HWVR, LK
CLDS THAT HV SHIFTED SLIGHTLY BACK TO A MORE WRLY FLOW (ARND
290-300) HV CAUSED TEMPS TO ACTUALLY RISE ACRS THE MOHAWK VLY
WITHIN THE PAST HR. STILL SEEING PCLDY SKIES AS FAR SOUTH AS
KITH/KBGM WITH FLOW OFF OF THE LAKES. THUS, WENT MORE PESSIMISTIC
ON SKY CVR/POPS FM ABOUT KSYR TO KITH AND HELD TEMPS UP A FEW HRS
LONGER THAN INITIALLY EXPECTED. WITH THESE CLDS POSSIBLY HANGING
ON INTO THE MRNG HRS PER LATEST BUFKIT SNDGS, BOOSTED MIN TEMPS A
DEGREE OR SO ACRS PORTIONS OF CNTRL NY. THIS MAY PUT RECORD LOW
TEMPS AT KSYR JUST OUT OF REACH.
UPDATED GRIDS HV BEEN SENT. WL BE DROPPING MOST OF THE WIND CHILL
HEADLINES ARND 03Z.
PREV DISCUSSION BLO...
ISSUED WIND CHILL WARNING FOR NRN ONEIDA CO AS MESONET SITES
SHOWING WIND CHILLS CLOSE TO -25F ALREADY NRN ONEIDA CO. WINDS SHUD
HOLD UP BETWEEN 5 AND 10 MPH FOR MUCH OF THE EVENING UNTIL THE
HIGH PRESSURE BUILDS ACRS NY/PA ARND 6Z OR SO. REST OF CWA WILL SEE
WINDS 10-15 MPH THIS AFTERNOON AND 5-10 MPH THIS EVENING. WINDS
WILL SUBSIDE BY MIDNIGHT...EXCEPT IN THE CATSKILLS AND OTSEGO CO
WHERE THEY SHUD HOLD UP MUCH OF THE NGT. MIN/S WILL BE FROM 10
BELOW TO 20 BELOW MOST OF C NY AND FAR NRN PA...I EXPECT ONLY 5-10
BELOW IN THE UPPER FINGER LAKES WHERE LAKE MOISTURE WILL HOLD
MIN/S UP. ALSO IN NE PA/POCONOS...I DON/T SEE THE MIN/S DROPPING
BELOW 10 BELOW ZERO. THE WINDS WILL POTENTIALLY HOLD ON IN THE
POCONOS TOO SO WILL CONSIDER A WIND CHILL ADVISORY IN THIS AREA AS
WELL WITH NEXT UPDATE AT 3-4 PM.
MODEL SOUNDINGS SHOW LAKE EFFECT CLOUDS AND SNOW SHOWERS
CONTINUING FOR MUCH OF THIS EVE ACRS THE FINGER LAKES REGION AND
WEST OF I-81. THE INVERSION FALLS AFTER SUNSET TO ARND 900 MB OR
SO. THE WIND IN THIS LAYER BECOMES FAIRLY WEAK SO I SEE MOST OF
THE LAKE MOISTURE/SNOWS CONTRACTING BACK TWD LAKE ONTARIO BY 3Z WITH
SOME CONTRIBUTION FROM THE FINGER LAKES. FOR ACC/S I SEE MAYBE AN
INCH OR TWO AT BEST.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
NEXT SYSTEM RAPIDLY APPROACHES THE REGION ON MONDAY. WAA BEGINS
QUICKLY MON AM AND WILL INCREASE IN THE AFTERNOON AND EVENING. AS
A RESULT...HI CLDS BEGIN TO APPEAR ARND 9-12Z MONDAY AND THICKEN
AND LOWER AS THE DAY PROGRESSES. MODELS SUGGEST THE PRECIP WILL
HOLD OFF N4 00Z. THE WAA/ISEN LIFT IS DEEPEST FARTHER N IN NY
STATE SO WILL HAVE HIGHER POPS IN NC NY AND LOWER POPS DOWN TO PA
FOR MONDAY NGT/ERLY TUESDAY. THE NAM SUGGESTS 4-6 INCHES OF SNOW
IN NC NY...WITH THE GFS LIGHTER SHOWG POTENTIAL FOR 1-3 INCHES.
THE GFS AND NAM BOTH HAVE HIGHER QPF IN NRN NY AGAIN WHERE THE
LIFT IS THROUGH A DEEPER LAYER. FOR NOW WILL FORECAST 2-4 INCHES
NC NY AND 1-2 INCHES IN SC NY WITH AN INCH OR LESS NE PA.
ON TUESDAY THE GFS AND NAM DIFFER. THE GFS PUSHES AN UPR LVL TROF
AXIS THROUGH THE REGION PUSHING THE UPR CONFLUENT ZONE TO THE
SOUTH AND EAST. THIS SUGGESTS SNOWS WILL TAPER OFF DURG THE DAY
TUESDAY. THE NAM HOLDS THE TROF TO THE W AND N AS THE SOUTHERN
BRANCH SYSTEM PUSHES NORTHWARD INTO THE MIDDLE ATLANTIC. THIS PUTS
NY AND NRN PA S OF THE UPR CONFLUENCE IN THE DVRG REGION OF AN UPR JET
ENTRANCE REGION. HENCE LIGHT SNOWS AND SNOW SHOWERS CONTINUE MUCH
OF THE DAY TUESDAY. THE GEM AND THE LOW RES 12Z EURO KEEP THE
CONFLUENT ZONE N OF THE REGION. HENCE WILL KEEP POPS GOING FOR
SHSN ON TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
UPDATED AT 3 PM... IN THE BIG PICTURE...A POSITIVE PNA PATTERN
PERSISTS...WITH AN AMPLIFYING WEST COAST RIDGE AND EAST COAST
TROUGH THROUGH THE PERIOD. ALSO...SOME HIGH LATITUDE BLOCKING
REMAINS NEAR/JUST E OF GREENLAND. THIS ALL TRANSLATES TO A
CONTINUATION OF BELOW NORMAL TEMPS ACROSS NY/PA...WITH FREQUENT
NRN STREAM WAVE PASSAGES...AND BOUTS OF LAKE-EFFECT SHSN. THE
MODELS AGREE WELL WITH ALL OF THE ABOVE.
HOWEVER...SRN STREAM INTERACTION AT THE START OF THE PERIOD IS MORE
PROBLEMATIC...WITH UNCERTAINTY STILL ABOUND FOR THE POTENTIAL
MID-WEEK COASTAL STORM. IN GENERAL...THE GFS REMAINS THE FARTHEST
S/E OF OUR MEDIUM RANGE GUIDANCE...AND WOULD YIELD LITTLE IF ANY
PCPN FOR OUR CWA. MEANWHILE...THE GEM HAS TRENDED FARTHER WEST TO
BECOME MORE OF AN INLAND RUNNER ONCE AGAIN...WHILE THE EURO/UKMET
BASICALLY BRING THE CYCLONE UP ALONG THE COAST. HPC IS SIDING MORE
WITH THE EURO/UKMET...BOTH OF WHICH WOULD BRING AT LEAST SOME SNOW
INTO CNTRL NY/NE PA. AT THIS POINT...WE BASICALLY BLENDED OUR
EXISTING GRIDS WITH THE 12Z EURO...FROM TUE NIGHT THROUGH WED
NIGHT...WITH A CHANCE FOR SNOW RETAINED AREA-WIDE.
STG CAA BEHIND THE ABOVE MENTIONED STORM FOR THU SHOULD BRING
LAKE-EFFECT SHSN/FLURRIES. FRI...WE WENT WITH MAINLY DRY WX...AS
HIGH PRESSURE IS PROGGED TO BRIEFLY BUILD IN. NEXT WEEKEND...THE
NEXT NRN STREAM WAVE SHOULD APPROACH...WITH ANOTHER ROUND OF SHSN
POSSIBLE. WE STUCK CLOSE TO HPC GUIDANCE FOR THE LATTER PART OF THE
EXTENDED PERIOD.
&&
.AVIATION /02Z MONDAY THROUGH FRIDAY/...
PERIODIC MVFR RESTRICTIONS POSSIBLE THIS AFTERNOON AT
KITH/KELM/KBGM...AS SOME LAKE-EFFECT CLOUDS/-SHSN DRIFT INTO THE
REGION ON A NRLY FLOW. OTHERWISE...VFR SHOULD PREVAIL THROUGH 18Z
MON.
N TO NW WINDS THIS AFTERNOON AROUND 10 KT (WITH A FEW
GUSTS)...WILL BECOME LIGHT AND VARIABLE TONIGHT AND MON MORNING.
OUTLOOK...
MON/MON EVENING...MAINLY VFR.
MON NGT/TUE/TUE NGT...MVFR/IFR POSSIBLE...AS LIGHT SNOW COULD DEVELOP...
ESPECIALLY AT KITH/KSYR/KRME.
WED...MVFR/IFR POSSIBLE IN SNOW...WITH THE HIGHEST PROBABILITIES
FOR SUCH AN OCCURRENCE AT KAVP.
WED NGT/THUR...MVFR AT NY TERMINALS...IN LAKE EFFECT SNOW
SHOWERS.
&&
.CLIMATE...
RECORD COLD POSSIBLE MONDAY MORNING.
AT THE GREATER BINGHAMTON AIRPORT...THE RECORD LOW TEMPERATURE FOR
MONDAY JANUARY 24TH IS MINUS 10F SET IN 1963. THE FORECAST LOW
FOR MONDAY MORNING IS MINUS 12F. RECORDS HAVE BEEN KEPT AT THE
BINGHAMTON AIRPORT SINCE 1951.
IN THE SYRACUSE AREA WHERE RECORDS GO BACK TO 1902...THE RECORD
LOW TEMPERATURE FOR MONDAY THE 24TH IS MINUS 14F SET IN 1907. THE
FORECAST LOW FOR MONDAY AT SYRACUSE IS MINUS 14F.
IN THE SCRANTON WILKES-BARRE AREA WHERE RECORDS GO BACK TO
1901...THE RECORD LOW TEMPERATURE FOR MONDAY THE 24TH IS MINUS 5F
SET IN 1963. THE FORECAST LOW FOR MONDAY IS MINUS 5F.
THE PROJECTED COLD WAVE COULD BE THE COLDEST TEMPERATURES CENTRAL
NEW YORK AND NORTHEAST PENNSYLVANIA HAVE SEEN SINCE JANUARY 2005.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ038>040.
WIND CHILL ADVISORY UNTIL 6 AM EST MONDAY FOR PAZ043-044-047-
048-072.
NY...WIND CHILL ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR NYZ015>018-
022>025-036-037-044-045-055-056.
WIND CHILL ADVISORY UNTIL 6 AM EST MONDAY FOR NYZ046-057-062.
WIND CHILL WARNING UNTIL MIDNIGHT EST TONIGHT FOR NYZ009.
&&
SYNOPSIS...DJN
NEAR TERM...DJN/PVN
SHORT TERM...DJN
LONG TERM...MLJ
AVIATION...MLJ
CLIMATE...Hazardous weather outlook, Jan 23, 2:57 PM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 257 PM EST SUN JAN 23 2011 NYZ015>018-022>025-036-037-044-045-055-056-PAZ038>040-242000- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-TIOGA-BROOME- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- 257 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTER STORM IS STILL POSSIBLE FROM TUESDAY NIGHT INTO THURSDAY. STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-057-062-PAZ043-044-047-048-072-242000- OTSEGO-DELAWARE-SULLIVAN-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 257 PM EST SUN JAN 23 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTER STORM IS STILL POSSIBLE FROM TUESDAY NIGHT INTO THURSDAY. STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-242000- NORTHERN ONEIDA- 257 PM EST SUN JAN 23 2011 ...WIND CHILL WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WINTER STORM IS STILL POSSIBLE FROM TUESDAY NIGHT INTO THURSDAY. STAY TUNED TO THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
Nearby
Wind Chill Advisories in Pennsylvania, 2011Wind Chill Advisories in New York, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.